Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cell-like spaces


Author: R. C. Lacher
Journal: Proc. Amer. Math. Soc. 20 (1969), 598-602
MSC: Primary 54.78
MathSciNet review: 0234437
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0234437-3
Article copyright: © Copyright 1969 American Mathematical Society